MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. AXLE INTERSPINOUS FUSION SYSTEM; SPINOUS PROCESS PLATE

XTANT MEDICAL HOLDINGS, INC. AXLE INTERSPINOUS FUSION SYSTEM; SPINOUS PROCESS PLATE
Model Number X022-0240
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of product complaints on (b)(6) 2023.It was reported that a system pedicle screwdriver and torque handle were identified as broken and requested to be replaced.The complainant stated that they were informed, "the driver just fell apart after it was not working properly then the top came apart.", and the "torque handle had a driver stuck in it and as i was pulling it apart it broke." there were no known patient complications or delay in treatment associated with this complaint.Alternate available instruments were used to successfully complete the surgical procedure.A return authorization was issued for return of the complaint instruments, which as of (b)(6) 2023 have not been received at the manufacturer for complaint assessment.Additional attempts to gather relevant complaint incident information and confirm return of the complaint instruments were unsuccessful.
 
Additional Manufacturer Narrative
Visual and functional assessments of the complaint instruments could not be performed due to not being returned to the manufacturer for assessment.A dhr review could not be performed for the system pedicle screwdriver due to the lot number of instrument not being identified.A dhr review was performed for the system torque handle, and there were no manufacturing anomalies identified.The device lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution sine (b)(6) 2011.The failure mode of the instruments could not be confirmed, and the root cause of these complaints cannot be reliably determined due to a lack of available information.There has been one other complaint of similar nature in the past 12 months.The manufacturer will continue to monitor these instruments for complaints from the field.

Brand Name
AXLE INTERSPINOUS FUSION SYSTEM
Common Device Name
SPINOUS PROCESS PLATE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade 
MDR Report Key17750291
Report Number3005031160-2023-00014
Device Sequence Number12560972
Product Code HXX
UDI-Device IdentifierM697X02202401
UDI-PublicM697X02202401
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K130438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX022-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown